# SDR SWIA201024115

- Difficulty date: April 18, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 41,888 hours, 35,149 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING SMELL FROM COCKPIT OVERHEAD GASPER VENTS ON DESCENT AND TAXI IN.  (FLT 6765)  REPLACED LOWER GALLEY LIGHT ASSEMBLY.
